# SDR FDEA201206172253

- Difficulty date: June 17, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 36,212 hours, 11,254 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Location: Green
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HAD GREEN SYS OVERHEAT ECAM.  COMPLIED WITH CHECKLIST, MANUALLY EXTENDED LANDING GEAR TOWED OFF RUNWAY.  DRAINED AND SERVICED GREEN SYS HYD RESERVIOUR PER MM 29-14-00-03.  RAN NR 1 AND 2 ENGINES IAW JRH. ALL INDICATIONS AND PARAMETERS NORMAL.    PERFORMED FLT CONTROLS CHECK PER MOCC WITHOUT GREEN SYSTEM PRESSURIZED. ALL FLIGHT CONTROLS SURFACE MOVEMENT WAS SMOOTH AND PHYSICALLY MATCHED WITH ECAM INDICATIONS.
